gastroenterologist-icon
Gastric problem
Hello.. last week I have taken a clavam625 antibiotic along with crocin and okacet for body pains, cold and clogged ears infection. . daily morning and evening for 3 days but I didn't take any antacid tablet. but after 3 days iam getting too much has from stomch..is this because of antibiotics? i have taken omezd for one day but no relief ... Idont have any stomach pain and chest congestion. .only iam getting gas from stomch. . How do I get the this? Now iam taking esomac 20mg ..is it this helpful. .? Pls help. ..
59 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now
Hello there..... If gas is a problem for you, foods that might make symptoms worse include beans, cabbage, cauliflower and broccoli. Fatty foods also may be a problem for some people..... Eat at regular times. Don't skip meals, and try to eat about the same time each day to help regulate bowel function..... Consult Physician if symptoms persists....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.